# SDR USAA2014080400012

- Difficulty date: August 1, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,098 hours, 30,273 cycles
- Engine: Iae V2500A1
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON REACHING LEVEL OFF AT 35000 FT,  NR 1 ENGINE VIBRATION EXCEEDED 5.0 N1, IT REACHED A MAXIMUM OF 6.2.  REDUCED POWER TO KEEP VIBRATION BELOW 5.0 IAW TSM 77-30-00-810-826A.  FOUND NR 1 ENG OIL SERVICE DOOR LOOSE & HAS PLAY.  REPLACED ENGINE OIL SERVICE DOOR & HINGE ASSEMBLY IAW SRM 51-42-11.
